A note on first passage functionals for hyper-exponential jump-diffusion processes

Yu-Ting Chen (University of British Columbia)
Yuan-Chung Sheu (National Chiao Tung University)
Ming-Chi Chang (National Chiao Tung University)


This investigation concerns the hyper-exponential jump-diffusion processes. Following the exposition of the two-sided exit problem by Kyprianou, A. E., and Asmussen, S. and Albrecher, H., this study investigates first passage functionals for these processes.The corresponding boundary value problems are solved to obtain an explicit formula for the first passage functionals.

Full Text: Download PDF | View PDF online (requires PDF plugin)

Pages: 1-8

Publication Date: January 4, 2013

DOI: 10.1214/ECP.v18-2017


  • Asmussen, Søren; Albrecher, Hansjörg. Ruin probabilities. Second edition. Advanced Series on Statistical Science & Applied Probability, 14. World Scientific Publishing Co. Pte. Ltd., Hackensack, NJ, 2010. xviii+602 pp. ISBN: 978-981-4282-52-9; 981-4282-52-9 MR2766220
  • Bertoin, Jean. Lévy processes. Cambridge Tracts in Mathematics, 121. Cambridge University Press, Cambridge, 1996. x+265 pp. ISBN: 0-521-56243-0 MR1406564
  • Biffis, Enrico; Kyprianou, Andreas E. A note on scale functions and the time value of ruin for Lévy insurance risk processes. Insurance Math. Econom. 46 (2010), no. 1, 85--91. MR2586158
  • Chen, Yu-Ting; Lee, Cheng-Few; Sheu, Yuan-Chung. An ODE approach for the expected discounted penalty at ruin in a jump-diffusion model. Finance Stoch. 11 (2007), no. 3, 323--355. MR2322916
  • Chang, M.C. and Sheu, Y.C.: Free boundary problems and perpetual American strangles. preprint.
  • Gapeev, Pavel V. Discounted optimal stopping for maxima of some jump-diffusion processes. J. Appl. Probab. 44 (2007), no. 3, 713--731. MR2355587
  • Jeanblanc, Monique; Yor, Marc; Chesney, Marc. Mathematical methods for financial markets. Springer Finance. Springer-Verlag London, Ltd., London, 2009. xxvi+732 pp. ISBN: 978-1-85233-376-8 MR2568861
  • Kou, S. G.; Wang, Hui. First passage times of a jump diffusion process. Adv. in Appl. Probab. 35 (2003), no. 2, 504--531. MR1970485
  • Kuznetsov. A., Kyprianou. A. E. and Pardo. J. C.: Meromorphic Lévy processes and their fluctuation identities. phAnnals of Applied Probability, Forcoming.
  • Kyprianou, Andreas E. Introductory lectures on fluctuations of Lévy processes with applications. Universitext. Springer-Verlag, Berlin, 2006. xiv+373 pp. ISBN: 978-3-540-31342-7; 3-540-31342-7 MR2250061
  • Kyprianou, Andreas E.; Zhou, Xiaowen. General tax structures and the Lévy insurance risk model. J. Appl. Probab. 46 (2009), no. 4, 1146--1156. MR2582712
  • Rogers, L. C. G. The two-sided exit problem for spectrally positive Lévy processes. Adv. in Appl. Probab. 22 (1990), no. 2, 486--487. MR1053243

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.